| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the customer that a refractive surprise occurred following the implantation of an intraocular lens (iol) model zcb00.The target refraction was plano, but post-surgery refraction was recorded as -3.00-0.25×001.The patient experienced blurry distance vision (distance visual acuity) post-operatively, which impacted daily activities.The pre-operative visual acuity was 20/50 with a refraction of -10.00-0.25×140 and post-operative visual acuity was 20/20 with a refraction of -3.00-0.25×001.The patient fully recovered.The replacement lens model is unknown.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: sept 10, 2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection revealed the lens was received coated in viscoelastic residue.The lens was cleaned; no issues that could cause or contribute to the complaint issue reported were identified.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.